# SDR SWAA2016121310440

- Difficulty date: November 28, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 42,457 hours, 24,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A7500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB INTERCOSTAL CRACKED BETWEEN BS 927 TO BS 947.5, STR 25R.  R&R INTERCOSTAL IAW SRM AND DWG.
